Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

One episode of 12 beats of ventricular tachycardia, uneasiness and sweating - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2239 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi doctor
User :   need to seek an opinion on my mothers holter test report
Doctor :   I am a general physician,
Doctor :   I can help you withing my expertise.
User :   how do i seek an opinion from a specialist on this site
Doctor :   I am sorry to keep you waiting.
Doctor :   The package which is given to you includes discussion with a general physician.
Doctor :   You may avail an opinion from Healthcaremagic portal
Doctor :   Can I call you and discuss regarding the means of obtaining specialist opinion.
User :   the report says ' one episode of 12 beats of ventricular tachycardia, associated with symptoms of uneasiness and sweating'
Doctor :   May I know the reason why the tests were done and on whom this test was performed.
Doctor :   * I mean the age of the patient?
User :   frequent giddiness and fainted twice. Was diagnosed as overdose of hypertension control medicines by the neurologist. She is 66.
Doctor :   Ok
Doctor :   Ventricular tachycardia is abnormal event and needs attention.
User :   holter test report was delayed so the doctor could not see this. Wanted to know if this observation needs further attention.
Doctor :   Yes, it needs to be addressed by a cardiologist.
User :   what are the possible reasons for this
Doctor :   Few of the anti hypertensive medications can alter the electrolytes (salt levels) in the body
Doctor :   which may have trigger the episodes of ventricular tachycardia.
Doctor :   In some other cases, such episodes are associated with heart illness.
Doctor :   Since you reported over dosage of anti hypertensive medication,
Doctor :   this could have triggered the spells.
Doctor :   The conditions should subside gradually.
Doctor :   However at this point of time, it is needs doctor attention.
Doctor :   Have you followed what I have suggested?
User :   yes
User :   will show her report to a cardiologist
Doctor :   Do not worry.
Doctor :   The patient should be fine.
Doctor :   Most probably the VT that she has is an ill sustained one (that is terminates in less than a minute)
Doctor :   The doctor who has evaluated the patients will be able to help you.
Doctor :   Hope it is clear to you.
Doctor :   Do you have any other query?
User :   Sure, Thanks
User :   Thanks for your advice
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor